# SDR AALA202510062030

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 68,758 hours, 40,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 21C EMERGENCY SEAT LIGHT DETACHED. MAINTENANCE REPLACED 21C EMERGENCY SEAT LIGHT IAW CMM 25-22-52.
